Tuli sensorineural pasca kemoradiasi pada pasien karsinoma nasofaring

Lia Natalia, Zanil Musa

Sari


Cisplatin and radiation, a combined modality therapy in nasopharyngeal carcinoma can cause sensoryneural hearing impairment. Chronic exposure to radiation and cisplatin can destruct temporal bone, organ Corti, hair cells leading to sensoryneural hearing loss. The effect was influenced by age, gender, and dose. Post radiation otitis media and sensorineural hearing loss appear as early as completion of radiotherapy. Early changes may be transient, but chronic exposure can make persistent damage. Audiologic examination is important for early detection of sensorineural hearing loss.

Kata Kunci


nasopharyngeal carcinoma, cisplatin, radiation, sensorineural hearing loss, hair cells

Teks Lengkap:

PDF (English)

Refbacks

  • Saat ini tidak ada refbacks.


Damianus Journal of Medicine

School of Medicine - Atma Jaya Catholic University of Indonesia

Lukas Bld., Room L-401, Pluit Raya 2, North Jakarta 14440

Phone: +62 21 669 4366, 669 3168 ext 252

e-mail: damianusjmed@atmajaya.ac.id

p-ISSN: 2086-4256